# SDR CALA9601298

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 3444 · Ground Proximity System
- Part: Relay
- Part number: 92274473
- Condition: Cracked
- Location: Lg Lever
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE AIRCRAFT HAD A HISTORY OF THE GPWS GIVING A TOO LOW GEAR WARNING AT LOW ALTITUDES DURING LANDING, WHICH RESULTED IN TWO INSTANCES OF A GO-AROUND.  THE WARNING WAS ACCOMPANIED BY DIM LOWER HALF OF GREEN DOWN AND LOCKED LIGHTS.  TROUBLESHOOTING BY MAINTENANCE FOUND A LOOSE TERMINAL AT X-1 ON R2-1 LANDING GEAR LEVER RELAY AND THE RELAY WAS CRACKED.  THE RELAY WAS REPLACED.  THE TERMINAL ON RT MLG LOWER GREEN LIGHT WAS ALSO TIGHTENED.  ALL OPERATION CHECKED NORMAL.
